MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerGlide Pro; Midline Catheter

C.R. Bard, Inc. (BASD) -3006260740 PowerGlide Pro; Midline Catheter
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that powerglide shearing off the tip yesterday and getting stuck in a patient.Additional information received: it was retained in the tissue per ct scan.It was not removed.They monitored patient for multiple days and patient had no symptoms and the vascular surgery provider recommended no follow up surgery.During insertion, guidewire mechanism was engaged with no resistance but attempt to move midline mechanism forward and halfway in met resistance.Attempted to retract and was met again with resistance.Midline was removed entirely with the retracting resistance.They had done a ct scan that had shown it in patient arm, venogram was done to confirm it was not in the vein.No additional intervention aside from the diagnostic testing post procedure for catheter location.No further details provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
PowerGlide Pro
Common Device Name
Midline Catheter
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50144100
Report Number3006260740-2026-05329
Device Sequence Number10730903
Product Code FOZ
UDI-Device Identifier00801741142758
UDI-Public(01)00801741142758(11)260511(17)270531(10)RELQ2194
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF218101T
Device Lot NumberRELQ2194
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown